Existence Theory for Pseudo-Symmetric Solution to ð ‘ -Laplacian Differential Equations Involving Derivative
You-Hui Su,
Weili Wu and
Xingjie Yan
Abstract and Applied Analysis, 2011, vol. 2011, 1-19
Abstract:
We all-sidedly consider a three-point boundary value problem for ð ‘ -Laplacian differential equation with nonlinear term involving derivative. Some new sufficient conditions are obtained for the existence of at least one, triple, or arbitrary odd positive pseudosymmetric solutions by using pseudosymmetric technique and fixed-point theory in cone. As an application, two examples are given to illustrate the main results.
Date: 2011
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/182831.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/182831.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:182831
DOI: 10.1155/2011/182831
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().